Communications in Mathematical Analysis

       

CONTENTS

 

Volume 1  Number 1 (2006)

 

On Walls’ Inequality

pp. 1-5(5)

Author(s): C.-P. Chen

 

Sequence Inequalities for the Logarithmic Convex (Concave) Function

pp. 6-11(6)

Author(s): J.-S. Sun

 

On Some Nonlinear Integral Inequalities with an Advanced Argument

pp. 12-20(9)

Author(s): W. N. Li and W. Sheng

 

Almost Automorphic Groups and Semigroups in Frechet Spaces

pp. 21-32(12)

Author(s): C. S. Gal, S. G. Gal and G. M. N'Guerekata


Existence of Limit Cycles in a Predator-Prey System: A Functional Response of the Form Arctan (ax)

pp. 33-40(8)

Author(s): B. S. Attili and S. F. Mallak

 

On An Wall Open Problem for An Algebraic Inequality
pp. 41-45(5)

Author(s): J.-S. Sun

 

On a Summability Factor Theorem
pp. 46-51(6)

Author(s): H. Bor

 

Two Periodic Solutions of Nonlinear Systems with Feedback Control

pp. 52-63(12)

Author(s): J. Wu, Z. Wang and Z. Zhang

 

Smooth Dependency by LAG of the Solution of a Delay Integro-Differential Equation from Biomathematics

pp. 64-74(11)

Author(s): A. Mihai Bica and S. Muresan

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact